# SDR HALA0700107

- Difficulty date: March 14, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 17,013 hours, 3,269 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EPR COMMAND BUG ON BOTH EPR INDICATORS IS GREEN W/VNAV THRUST COMMAND MODE ACTIVE.  MAX ALTITUDE AVAIL ON CLIMB PAGE WAS 23000 FT ALL PERF/DISTANCE PARAMETERS NORMAL.  REF FIM 22-00-03 AND 34-61-00 MCDP SHOWS, NO LAST FLT FAULTS RAN MCDP TEST 2, 10, 30 AND 40 ALL SUCCESSFUL RAN BITE ON FMS COMPUTERS ALL TESTS OK.
